Some New Congruences Modulo 5 for the General Partition Function

B. R. Srivatsa Kumar, Shruthi, D. Ranganatha

Research output: Contribution to journalArticlepeer-review

Abstract

In the present work, we discover some new congruences modulo 5 for $p_r(n)$, the general partition function by restricting r to some sequence of negative integers. Our emphasis throughout this paper is to exhibit the use of q-identities to generate the congruences for $p_r(n)$.

Original languageEnglish
Pages (from-to)73-78
Number of pages6
JournalRussian Mathematics
Volume64
Issue number7
DOIs
Publication statusPublished - 01-07-2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some New Congruences Modulo 5 for the General Partition Function'. Together they form a unique fingerprint.

Cite this